# SDR DALA2021060703101

- Difficulty date: June 7, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 63,921 hours, 29,368 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 2L DOOR SLIDE WILL NOT ARM ON ECAM. CORRECTIVE ACTION: REPLACED PROX SENSOR PER A320 AMM 52-71. OPS CK GOOD. (7300892)
